Ask a Psychiatrist and Get Answers to Mental Health Questions ASAP
Can you describe the situation a bit more? (i.e. what is "deviant" in your definition) Also, how long have you been together and when did the difficulty start?
Okay - so you've known him for a long time and this is new. I was trying to get a sense of that. So a few more questions:
Do you know anything about his fantasy life (masturbation/pornography)? Is this something he has long fantasized about or is it new to him too?
Also, has anything changed for him medically in the past year or so?
Alright. Thank you for your openness. I was basically trying to get an idea if his sexual tastes have changed suddenly (if so, I generally think it may be a medical issue). However, from what you're telling me, he's had some fantasies about this for a while. Also, I'm assuming that you've made your preferences known (that you don't want to) as you've been in a long-term relationship.
My guess is that the citalopram may have decreased his ability to maintain an erection or to achieve climax. This happens a lot with antidepressants, so it isn't surprising. His testosterone may also be decreasing a bit with age. Either way, he is looking to his fantasies to help him through. Unfortunately, you don't share the same ideas.
Have you ever talked about your fantasies with him or tried to engage him in sex play that you're more engaged in? Also, maybe suggesting that he talk to his doctor about the medication may help...